Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sore throat, painful, bumps on palate. Taking antacids, negative swab tests. Suggestions?


I started having a soar throat about three weeks ago and I noticed that my throat is red. I tasted food differently for a day and I had a spot on my tongue that went away. The pain is different from day to day. I tried taking antancids because I thought it was due to acid reflux, but it doesn't seem to be related. I noticed some tiny bumps on my palate as well. I went to see a doctor about a week ago and he took a swab to analyze my throat and the results were negative. Do you have any suggestions or ideas? Thank you!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
These are hemorrhagic spots which disappears in due course, mostly you would have had viral infection, these are common with viral infections. maintain your oral hygiene, that is the good step you can do.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor